# SDR JR2R08232016444

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N884GA
- Make and model: Doug MD 83
- Aircraft serial: 49401
- Aircraft time: 61,366 hours, 39,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779308
- Part serial: NSN
- Condition: Gouged
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED AT BS 522 LONGERON 23 - 26R. CUT OT DAMAGE, ACCOMPLISHED HFEC TO ENSURE NO CRACK INDICATION EXISTS. FABRICATED REPAIR CHANNELS AND FILLERS, INSTALLED REPAIR IAW EA 26-2016-227.
